Benjamin Keith Hollering

College of Sciences

Works (3)

2022 article

Exchangeable and sampling-consistent distributions on rooted binary trees

Hollering, B., & Sullivant, S. (2022, January 14). JOURNAL OF APPLIED PROBABILITY.

By: B. Hollering & S. Sullivant

Source: Web Of Science
Added: January 24, 2022

2021 journal article

Identifiability in phylogenetics using algebraic matroids

JOURNAL OF SYMBOLIC COMPUTATION, 104, 142–158.

By: B. Hollering & S. Sullivant

Source: Web Of Science
Added: January 19, 2021

2020 journal article

Algebraic optimization degree

ACM COMMUNICATIONS IN COMPUTER ALGEBRA, 54(2), 44–48.

By: M. Harkonen, B. Hollering, F. Kashani & J. Rodriguez

Source: Web Of Science
Added: October 26, 2020